# SDR DALA1028683356

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 27,032 hours, 3,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN AT FR 75 TO FR 87 AT 4 EACH FASTENER HOLE LOCATIONS.  REPAIRED PER ERA 484993-14 SECTION I.
